# SDR ASOA201000736

- Difficulty date: May 14, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10084
- Aircraft time: 18,600 hours, 12,805 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN-L1 DOOR THRESHOLD ANGLE HAS CORROSION.   R & R ANGLE PART NR SH670-31825-7 IAW SRM 51-41-02 OPS CHECK GOOD IAW SRM MM 52-11-00.
